# SDR DALA2016022101381

- Difficulty date: February 21, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 41,171 hours, 23,387 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON STANDARD HOLE IN VERTICAL STAB FORWARD LT SPAR FORWARD FLANGE FASTENER HOLE BELOW ZFS 52.267.  REPAIRED IAW ERA 543991-14AD.
